# SDR CALA2025011601924

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 89,646 hours, 12,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

4R DOOR SLIDE WILL NOT ARM. INSPECTED SLIDE TRACKS AND FOUND DEBRIS. CLEANED DEBRIS AND OPS CHECK 4R DOOR. REF AMM 52-11-00. ADD 381101, U380359 AND REF AMM 25-66-01 FOR ARMING 4R DOOR SLIDE.
